# SDR UPS05845279

- Difficulty date: August 11, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37796594501
- Condition: Cracked
- Location: Fs 857 L5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING CRACKED AT FS 867.125 L5L.  REMOVED AND REPLACED LONGERON END FITTING AT FS 857.125 L5L IAW SRM 51-1-20D, 51-1-21 AND 51-3-0.
